# SDR AALA202312186119

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 70,505 hours, 27,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ASSIST BOTTLE DOOR L4 PRESS LOW. SERVICED L4 DOOR ASSIST BOTTLE.
